# SDR 2010FA0001203

- Difficulty date: November 29, 2010
- Submitted: November 29, 2010
- Operation: General aviation
- Aircraft: GGALX
- Make and model: Amd FALCON900EX
- Aircraft serial: 163
- Aircraft time: 3,058 hours, 1,127 cycles
- Engine: Garrtt TFE731*
- Engine time: 3,056 hours, 1,126 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Condition: Misinstalled
- Location: Bleed Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE NR 1 ENGINE H/P BLEED AIR TUBE GASKET STACK WAS INCORRECTLY ASSEMBLED CAUSING A BLEED AIR LEAK WHERE THE STACK ATTACHES TO THE ENGINE.
